Hall number for list colorings of graphs: extremal results

Tuza, Zsolt (2010) Hall number for list colorings of graphs: extremal results. Discrete Mathematics, 310 (3). pp. 461-470.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6449

Update Item Update Item